Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 182, NWS Springfield, MO

July 8, 20145 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 8, 2014, 2:24 AM CDT for 5 counties in Missouri. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2014, 2:24 AM CDT (07:24 UTC)
Expired
Jul 8, 2014, 3:30 AM CDT
In force
66 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barry County, MO, Christian County, MO, Douglas County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 54 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 2:45 AM CDTTSTM WND DMGKimberling City, MOSEVERAL POWER LINES AND LARGE TREE BRANCHES WERE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 10:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2274 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WUUS53 KSGF 080724
SVRSGF
MOC009-043-067-209-213-080830-
/O.NEW.KSGF.SV.W.0182.140708T0724Z-140708T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 AM CDT TUE JUL 8 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 330 AM CDT

* AT 221 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES WEST OF MONETT TO 6 MILES SOUTHEAST OF
  HIGHLANDVILLE TO 23 MILES NORTHEAST OF TANEYVILLE...AND MOVING
  SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BRANSON WEST...BRANSON...CASSVILLE...CRANE...EXETER...FORSYTH...
  GALENA...HIGHLANDVILLE...HOLLISTER...INDIAN POINT...KIMBERLING
  CITY...MERRIAM WOODS...MONETT...PURDY...REEDS SPRING...ROCKAWAY
  BEACH...SELIGMAN...TANEYVILLE...WASHBURN AND WHEATON.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE...LAKE TANEYCOMO...
ROARING RIVER STATE PARK...TABLE ROCK LAKE AND TABLE ROCK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3649 9407 3693 9406 3692 9362 3694 9361
      3694 9346 3691 9267 3680 9271 3680 9277
      3656 9277 3649 9279
TIME...MOT...LOC 0724Z 329DEG 37KT 3689 9403 3687 9316
          3693 9270

HAIL...<.75IN
WIND...60MPH

$$

SCHAUMANN
2 follow-up statements
559 
WWUS53 KSGF 080741
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
241 AM CDT TUE JUL 8 2014

MOC009-043-067-209-213-080830-
/O.CON.KSGF.SV.W.0182.000000T0000Z-140708T0830Z/
CHRISTIAN MO-DOUGLAS MO-BARRY MO-STONE MO-TANEY MO-
241 AM CDT TUE JUL 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TANEY...
STONE...BARRY...SOUTHWESTERN DOUGLAS AND SOUTHEASTERN CHRISTIAN
COUNTIES UNTIL 330 AM CDT...

AT 238 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHEATON TO 6 MILES NORTH OF MERRIAM WOODS TO 20 MILES
NORTHEAST OF TANEYVILLE...AND MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRANSON WEST...BRANSON...CASSVILLE...CRANE...EXETER...FORSYTH...
GALENA...HIGHLANDVILLE...HOLLISTER...INDIAN POINT...KIMBERLING
CITY...MERRIAM WOODS...MONETT...PURDY...REEDS SPRING...ROCKAWAY
BEACH...SELIGMAN...TANEYVILLE...WASHBURN AND WHEATON.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE...LAKE TANEYCOMO...
ROARING RIVER STATE PARK...TABLE ROCK LAKE AND TABLE ROCK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3649 9407 3693 9406 3692 9362 3694 9361
      3694 9346 3691 9267 3680 9271 3680 9277
      3656 9277 3649 9279
TIME...MOT...LOC 0741Z 329DEG 37KT 3679 9401 3677 9314
          3683 9268

HAIL...<.75IN
WIND...60MPH

$$

SCHAUMANN
306 
WWUS53 KSGF 080823
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 AM CDT TUE JUL 8 2014

MOC009-043-067-209-213-080833-
/O.EXP.KSGF.SV.W.0182.000000T0000Z-140708T0830Z/
CHRISTIAN MO-DOUGLAS MO-BARRY MO-STONE MO-TANEY MO-
323 AM CDT TUE JUL 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR TANEY...STONE...BARRY...
SOUTHWESTERN DOUGLAS AND SOUTHEASTERN CHRISTIAN COUNTIES WILL EXPIRE
AT 330 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3649 9407 3693 9406 3692 9362 3694 9361
      3694 9346 3691 9267 3680 9271 3680 9277
      3656 9277 3649 9279
TIME...MOT...LOC 0823Z 329DEG 37KT 3642 9373 3640 9286
          3646 9241

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:38 PM CDT, 5 hours 46 minutes earlier.

Area forecast discussion, Jul 7, 8:38 PM CDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 PM CDT Mon Jul 7 2014

...Short Term Update Including Expected Thunderstorm Trends...

.MESOSCALE DISCUSSION...
Issued at 818 PM CDT MON JUL 7 2014

As expected, a mesoscale convective system continues to organize
from southeastern Nebraska into far northwestern Missouri this
evening. Extreme instability and high low level theta-e
differentials will result in a portion of this line becoming
forward propagating in nature. This will likely be the eastern
extent of the line...which will take an east-southeastward track
through northern...and perhaps a portion of central Missouri. This
portion of the line will have the greatest potential for damaging
winds.

Areas of the line further to the west will become more upwind
propagating in nature which means it will take more of a southeast
or even southward track. It is this portion of the line that will
have a greater likelihood of impacting central Missouri. While the
wind threat may not be as high as areas to the north, there is
still an elevated potential for damaging wind gusts over 60 mph as
the line slides into the region later tonight. Instability will
still also be high enough to support a few storms producing large
hail.

Another threat we will be watching closely across central Missouri
is heavy rainfall potential. That line of storms will likely send
outflow south through central Missouri. This outflow will interact
with a low level jet and may produce regenerative/training
convection. We have therefore inserted a limited risk for flash
flooding across portions of central Missouri in our Hazardous
Weather Outlook products.

As we get into the predawn hours, that convective outflow may
begin to push up storms farther south across southern Missouri
and extreme southeastern Kansas as it continues to interact with
the low level jet. We have therefore raised PoPs late tonight
closer to the Highway 60 corridor.

&&

.SHORT TERM...(This Evening through Tuesday)
Issued at 237 PM CDT MON JUL 7 2014

A warm and very humid day is underway this afternoon across the
region, as temperatures warm into the low to mid 90s with dewpoints
in the low 70s.  This is resulting in heat indices around 100
degrees.

An area of cloud cover over western Missouri is all that remains of
an MCS that developed last night across southeastern Nebraska and
northeastern Kansas.  While an isolated sprinkle or two is possible
out of this area, the clouds have remained thick enough in this
region to keep inhibition high enough to preclude more robust
convection. Further east, more widespread thunderstorms have
developed over eastern Missouri (towards STL), and may develop back
to the west a bit over the next few hours, resulting in low end
thunderstorm chances over central Missouri and the eastern Ozarks
through early evening.

The main convective focus, however, is on thunderstorms that are
expected to form this afternoon and evening over eastern Nebraska
and track along a surface front, which is located across the I-70
corridor.  Significant instability and shear across this region
should be sufficient for organization in a strong to severe
convective complex as the convection moves across Missouri this
evening/tonight.  Right now, it appears that much of the severe
convection should remain just north of the SGF CWA, though the
southern end of the complex may clip the northern portions of the
CWA (U.S. 54/Lake of the Ozarks region).  The main severe weather
risk tonight will be strong straight line winds, with the potential
for greater than 70 MPH with the apex of the convective complex,
though again, it appears most likely that this will track just north
of the CWA.

Along with the wind threat, heavy rain will also be a significant
concern tonight.  While the primary MCS should be forward
propagating in nature, outflow along the southern edge may exhibit
some back building as a strong low level jet impinges upon it late
tonight.  Again, it looks like the heaviest rainfall will be just to
our north, though a sharp gradient in rainfall will likely exist
along the northern edge of the forecast area.  With both the
rainfall and wind/severe weather potential, confidence in exact
track and placement should increase later this afternoon and evening
as the complex of thunderstorms begins to take shape.

By Tuesday morning, outflow from tonight's MCS should combine with/become
the main frontal boundary as it pushes south into and eventually
through the CWA.  Some convection is likely be ongoing along this
front tomorrow morning, with additional thunderstorm activity then expected
along that front during the afternoon hours, with a few severe
storms possible.  Large hail and damaging wind gusts are the
expected threats with any strong/severe storms on Tuesday.

.LONG TERM...(Tuesday Night through Monday)
Issued at 237 PM CDT MON JUL 7 2014

The front is expected to push south of the area Tuesday night, with
surface high pressure building in behind it.  This high will give
the region a break from the heat and humidity for a few days, with
temperatures on Wednesday expected to be in the mid 80s, with
dewpoints in the 50s.

That high will retreat east Thursday into Friday, with a
corresponding increase in temperature and humidity as the upper ridge
becomes reestablished over the central Plains.  Very warm conditions
then look to continue through much of next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 608 PM CDT MON JUL 7 2014

A cluster of thunderstorms will track southeast from southeastern
Nebraska into northern and central Missouri tonight. There is a
low potential that this line may develop far enough south to clip
the Joplin and Springfield aerodromes. We have therefore gone with
PROB30 groups to cover this threat from late tonight into early
Tuesday morning. Otherwise, low level wind shear will be the main
impact overnight into early Tuesday morning. A cold front will
then pass through the area on Tuesday. Additional thunderstorm
development will be possible along this front across far southern
Missouri. We have also covered this with a PROB30 group at
Branson. South to southwest winds ahead of this front will shift
to the northwest.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Schaumann
SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...Schaumann
Hazardous weather outlook, Jul 7, 10:49 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 PM CDT MON JUL 7 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090400-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1049 PM CDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  A COMPLEX OF THUNDERSTORMS WILL TRACK SOUTHEAST ACROSS MUCH
  OF THE OUTLOOK AREA OVERNIGHT. DAMAGING WIND GUSTS OVER
  60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE
  WITH THIS LINE. FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS
  WILL ALSO ACCOMPANY THIS LINE OF STORMS. THERE IS A LIMITED
  POTENTIAL FOR FLASH FLOODING OVERNIGHT GENERALLY NORTH OF
  A FORT SCOTT KANSAS TO SALEM MISSOURI LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY AND TUESDAY NIGHT
  AS A WEAK FRONT PUSHES SOUTH INTO THE REGION. THERE WILL BE THE
  RISK FOR LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WITH THIS
  ACTIVITY WITH THE BEST CHANCES ACROSS SOUTHERN MISSOURI TUESDAY
  AFTERNOON AND EVENING.

  SCATTERED THUNDERSTORMS WILL THEN BE POSSIBLE THURSDAY INTO
  FRIDAY ACROSS THE OUTLOOK AREA AS THE FRONT PUSHES BACK TO THE
  NORTH. AT LEAST ISOLATED AFTERNOON STORMS CAN BE EXPECTED
  THROUGH THE WEEKEND.

  AFTERNOON HEAT INDICES IN THE MIDDLE 90S TO AROUND 100 DEGREES
  WILL OCCUR FRIDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS ACROSS
  MUCH OF THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, Jul 8, 1:27 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 AM CDT TUE JUL 8 2014

KSZ073-097-101-MOZ066-077-088-089-093-080715-
BOURBON KS-CHEROKEE KS-CRAWFORD KS-BARTON MO-JASPER MO-NEWTON MO-
VERNON MO-DADE MO-
127 AM CDT TUE JUL 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR BARTON...CHEROKEE...CRAWFORD...
JASPER...NORTHWESTERN NEWTON...SOUTHERN BOURBON...SOUTHERN VERNON AND
WESTERN DADE COUNTIES UNTIL 215 AM CDT...

AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRAZILTON TO 4 MILES
NORTH OF NASHVILLE TO 7 MILES NORTHEAST OF GOLDEN CITY...MOVING
SOUTHEAST AT 50 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...ARCADIA...ARMA...
BRONSON...CARL JUNCTION...CARONA...CARTERVILLE...CARTHAGE...
CHEROKEE...COLUMBUS...DUENWEG...DUQUESNE...ENGLEVALE...FORT SCOTT...
FRONTENAC...GALENA...GIRARD...GOLDEN CITY...HEPLER...IRON GATES...
JASPER...JOPLIN...LAMAR...LEAWOOD...LIBERAL...MCCUNE...MINDENMINES...
MULBERRY...NEVADA...ORONOGO...PITTSBURG...PURCELL...REDFIELD...
SAGINAW...SARCOXIE...SCAMMON...SHELDON...SHOAL CREEK DRIVE...SILVER
CREEK...UNIONTOWN...VERDELLA...WALKER...WALNUT...WEBB CITY...WEIR AND
WEST MINERAL.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE PRAIRIE
STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 32 WILL ALSO BE
IMPACTED BY THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3791 9508 3790 9466 3791 9409 3773 9407
      3758 9408 3758 9405 3707 9406 3699 9460
      3713 9508
TIME...MOT...LOC 0626Z 337DEG 42KT 3754 9495 3741 9447
          3747 9401

SCHAUMANN
Special weather statement, Jul 8, 1:35 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CDT TUE JUL 8 2014

MOZ079>081-089>092-094-095-080715-
CHRISTIAN MO-GREENE MO-LACLEDE MO-POLK MO-WEBSTER MO-WRIGHT MO-
DADE MO-DALLAS MO-LAWRENCE MO-
135 AM CDT TUE JUL 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR DADE...GREENE...LACLEDE...
NORTHERN LAWRENCE...NORTHWESTERN CHRISTIAN...SOUTHERN DALLAS...
SOUTHERN POLK...WEBSTER AND WRIGHT COUNTIES UNTIL 215 AM CDT...

AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MORGAN TO 4 MILES
SOUTHEAST OF PLEASANT HOPE TO LOCKWOOD...MOVING SOUTH AT 55 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ASH GROVE...BATTLEFIELD...BILLINGS...
BUFFALO...CONWAY...DIGGINS...EVERTON...EXTREME SOUTHWESTERN FORT
LEONARD WOOD...FAIR GROVE...FORDLAND...GREENFIELD...HARTVILLE...
LEBANON...LOCKWOOD...MARSHFIELD...MILLER...MORRISVILLE...MOUNT
VERNON...NIANGUA...PLEASANT HOPE...REPUBLIC...ROGERSVILLE...
SEYMOUR...SPRINGFIELD...STRAFFORD...WALNUT GROVE AND WILLARD.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK AND STOCKTON LAKE. INTERSTATE 44 BETWEEN MILE
MARKERS 33 AND 141 WILL ALSO BE IMPACTED BY THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3705 9406 3729 9405 3749 9407 3749 9339
      3761 9324 3789 9263 3780 9256 3783 9250
      3776 9241 3771 9241 3765 9225 3728 9225
      3723 9230 3716 9255 3709 9295
TIME...MOT...LOC 0636Z 339DEG 50KT 3753 9268 3741 9322
          3738 9390

SCHAUMANN
Special weather statement, Jul 8, 1:45 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 AM CDT TUE JUL 8 2014

MOZ070-071-082-083-080730-
DENT MO-PHELPS MO-PULASKI MO-TEXAS MO-
145 AM CDT TUE JUL 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR DENT...NORTHERN TEXAS...PHELPS
AND PULASKI COUNTIES UNTIL 230 AM CDT...

AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
BANGERT TO EDGAR SPRINGS TO 8 MILES NORTHWEST OF PLATO...MOVING SOUTH
AT 35 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BUNKER...DOOLITTLE...FORT LEONARD WOOD...
LICKING...NEWBURG...ROLLA...SALEM...ST. JAMES...ST. ROBERT AND
WAYNESVILLE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE MONTAUK
STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 145 AND 193 WILL ALSO
BE IMPACTED BY THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3758 9117 3759 9131 3751 9131 3751 9121
      3745 9120 3743 9166 3727 9226 3764 9225
      3771 9239 3784 9241 3800 9188 3804 9153
      3780 9152 3779 9131 3771 9130 3770 9114
TIME...MOT...LOC 0645Z 346DEG 31KT 3782 9153 3769 9188
          3760 9232

SCHAUMANN
Special weather statement, Jul 8, 2:05 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 AM CDT TUE JUL 8 2014

MOZ093>095-101>104-080800-
CHRISTIAN MO-BARRY MO-MCDONALD MO-NEWTON MO-STONE MO-TANEY MO-
LAWRENCE MO-
205 AM CDT TUE JUL 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR BARRY...CHRISTIAN...MCDONALD...
NEWTON...SOUTHERN LAWRENCE...STONE AND TANEY COUNTIES UNTIL 300 AM
CDT...

AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
JOPLIN TO 8 MILES NORTHEAST OF ELKHEAD...MOVING SOUTH AT 45 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ANDERSON...AURORA...BILLINGS...BRANSON
WEST...BRANSON...CASSVILLE...CLEVER...CRANE...DIAMOND...EXETER...
EXTREME SOUTHERN SPRINGFIELD...FAIRVIEW...FORSYTH...GALENA...
GOODMAN...GRANBY...HIGHLANDVILLE...HOLLISTER...INDIAN POINT...
KIMBERLING CITY...LANAGAN...LEAWOOD...MARIONVILLE...MERRIAM WOODS...
MONETT...NEOSHO...NIXA...NOEL...OZARK...PIERCE CITY...PINEVILLE...
PURDY...REEDS SPRING...ROCKAWAY BEACH...SAGINAW...SELIGMAN...
SENECA...SHOAL CREEK DRIVE...SILVER CREEK...SOUTH WEST CITY...
SOUTHERN JOPLIN...SPARTA...TANEYVILLE...VERONA...WASHBURN AND
WHEATON.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BIG
SUGAR CREEK STATE PARK...BULL SHOALS LAKE...LAKE TANEYCOMO...ROARING
RIVER STATE PARK...TABLE ROCK LAKE AND TABLE ROCK STATE PARK.
INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 39 WILL ALSO BE IMPACTED BY
THESE STORMS.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THESE STORMS...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3650 9462 3706 9461 3705 9406 3710 9405
      3709 9292 3681 9291 3680 9280 3671 9277
      3650 9277
TIME...MOT...LOC 0705Z 010DEG 39KT 3705 9461 3708 9288

SCHAUMANN
Local storm report, Jul 8, 2:23 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 AM CDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND GST     BOLIVAR                 37.61N 93.41W
07/08/2014  E50 MPH          POLK               MO   LAW ENFORCEMENT

            TWO TREES DOWN IN THE CITY OF BOLIVAR.

&&

GAGAN
Local storm report, Jul 8, 2:24 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 AM CDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     TSTM WND GST     1 NW REPUBLIC           37.13N 93.49W
07/08/2014  M59 MPH          GREENE             MO   TRAINED SPOTTER

            POWER OUT IN REPUBLIC.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 11:11 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan49 min
Jul 7, 11:38 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Maries, Miller, Morgan52 min
Jul 8, 12:26 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan, Phelps, Pulaski64 min
Jul 8, 12:32 AM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon58 min
Jul 8, 1:09 AM CDTSpecial Weather StatementSGFCedar, Hickory, Polk51 min
Jul 8, 1:27 AM CDTSpecial Weather StatementSGFBarton, Jasper, Vernon48 min
Jul 8, 1:35 AM CDTSpecial Weather StatementSGFDade, Dallas, Greene, Laclede, Lawrence, Webster and 1 more40 min
Jul 8, 1:45 AM CDTSpecial Weather StatementSGFDent, Phelps, Pulaski45 min
Jul 8, 2:05 AM CDTSpecial Weather StatementSGFBarry, Christian, McDonald, Newton, Stone, Taney55 min
Jul 8, 2:14 AM CDTSevere Thunderstorm WarningSGFChristian, Dade, Douglas, Greene, Jasper, Lawrence and 2 more46 min
Jul 8, 2:32 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright58 min
Jul 8, 2:50 AM CDTSpecial Weather StatementSGFHowell, Ozark55 min
Jul 8, 2:54 AM CDTSpecial Weather StatementSGFOregon, Shannon66 min
Jul 8, 4:06 AM CDTSpecial Weather StatementSGFVernon24 min
Jul 8, 6:06 AM CDTAreal Flood AdvisorySGFBarton, Dade, Greene, Polk6 hr
Jul 8, 9:20 AM CDTAreal Flood AdvisorySGFBarry, Christian, Douglas, Lawrence, Stone5 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.